The irregularity strength and cost of the union of cliques

Jendrol, S. and Tkác, M. and Tuza, Zsolt (1996) The irregularity strength and cost of the union of cliques. DISCRETE MATHEMATICS, 150 (1-3). pp. 179-186.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:52
Last Modified: 11 Dec 2012 14:52
URI: http://eprints.sztaki.hu/id/eprint/1188

Update Item Update Item